MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-5009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices: 3905741 02-010-03-0350 - logic cr femoral cem, right, sz 5 3943045 200-02-38 - three peg patella 38mm 3951665 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t 3958069 204-70-00 - tibial stem ext.Screw 3985813 204-34-0- fluted stem extension 80l x 14 mm.The product associated with this report event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the report event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes of contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filled accordingly.
 
Event or Problem Description
The patient has filed a short-form complaint in a coordinated action in alachua county with master case no.(b)(4).The consolidated long form complaint that applies to cases filed in this coordinated action alleges that patients filing suits in this coordinated action were required ¿to undergo revision surgeries due to severe, pain, swelling, and instability¿ due to ¿wear of the polyethylene components and resulting component loosening and/or other failure failures causing serious complications including tissue damage, osteolysis, permanent bone loss, and other injuries.¿ because the patient has filed a short-form complaint in this coordinated action, the patient appears to allege that the patient was injured as a result of wear of an exactech polyethylene device.Left knee was also operated in (b)(4)).
 
Additional Manufacturer Narrative
H6: corrected type of investigation manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19372152
Report Number1038671-2024-01393
Device Sequence Number12629024
Product Code JWH
UDI-Device Identifier10885862230560
UDI-Public10885862230560
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-51-5009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient SexMale